UPM Institutional Repository

Items where Author is "Yuldashev, T. K."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Yuldashev, T. K. and Eshkuvatov, Z. K. and Nik Long, N. M. A. (2023) Nonlinear fredholm functional-integral equation of first kind with degenerate kernel and integral maxima. Malaysian Journal of Fundamental and Applied Sciences, 19 (1). pp. 82-92. ISSN 2289-599X; eISSN: 2289-5981

Yuldashev, T. K. and Eshkuvatov, Z. K. and Nik Long, N. M. A. (2022) Nonlinear the first kind Fredholm integro-differential first-order equation with degenerate kernel and nonlinear maxima. Mathematical Modeling and Computing, 9 (1). 74 - 82. ISSN 2312-9794

This list was generated on Thu Apr 3 09:26:16 2025 +08.